# SDR SWAA2015052039873

- Difficulty date: May 8, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 6547813
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER LOWER PANEL ATTACH RAIL FROM AFT SPAR TO TE BEAM, AFT LOWER, 2ND FROM AFT HOLE, CRACKED.  R & R BRACKET IAW DWG & SRM.
